# SDR 2025F00233

- Difficulty date: October 5, 2025
- Submitted: October 7, 2025
- Operation: General aviation
- Aircraft: N176S
- Make and model: Gulstm GV
- Aircraft serial: 637
- Aircraft time: 16,722 hours, 5,919 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Clamp
- Part number: GAC500BC56A10T
- Condition: Loose
- Location: Zone 100
- Part time: 16,722 hours, 5,919 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

WHILE DESCENDING THROUGH FL180, AFTER SELECTING WING ANTI-ICE TO ON, A CAUTION MESSAGE "BAG EER HOT" MESSAGE ILLUMINATED, FOLLOWED BY SMOKE IN THE CABIN, THEN COCKPIT. NO OTHER INDICATIONS. THE PILOT DECLARED AN EMERGENCY AND WAS GRANTED A STRAIGHT IN TO BIKF. THE REMAINDER OF THE APPROACH AND LANDING WAS NORMAL. FIRE EQUIPMENT MET THE AIRCRAFT, NO SMOKE OR FLAMES WERE PRESENT. A SUBSEQUENT INSPECTION OF THE AIRCRAFT BLEED AIR SYSTEM REVEALED NO ABNORMAL INDICATIONS. UPON REMOVAL OF BAGGAGE COMPARTMENT FLOORING, THE RIGHT WING ANTI-ICE CHECK VALVE CLAMP WAS OFF AND DUCT WAS ABLE TO EXPEND ALL AIR INTO THE BELOW FLOOR AREA. NO DAMAGE WAS NOTED, THE CLAMP WAS RE-INSTALLED IAW GULFSTREAM GV AMM 30-13-03. LEAK CHECKS WERE PERFORMED WITH NO LEAKS NOTED AND SYSTEM OPS CHECKS OK. THE AIRCRAFT WAS RETURNED TO SERVICE.
